The nonlinear N-membranes evolution problem

J. F. Rodrigues, L. Santos, J. M. Urbano

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


The parabolic N-membranes problem for the p-Laplacian and the complete order constraint on the components of the solution are studied in what concerns the approximation, regularity, and stability of variational solutions. To the evolutionary case is extended the characterization of the Lagrange multipliers associated with the ordering constraint in terms of characteristic functions of coincidence sets. Continuous dependence results are given, and the asymptotic behavior as t∈→∈∞ of the solution and the coincidence sets, showing that they converge to their stationary counterparts, is studied. Bibliography: 22 titles. © 2009 Springer Science+Business Media, Inc.
Original languageEnglish (US)
Pages (from-to)559-572
Number of pages14
JournalJournal of Mathematical Sciences
Issue number4
StatePublished - Jun 1 2009
Externally publishedYes

Bibliographical note

Generated from Scopus record by KAUST IRTS on 2023-02-15

ASJC Scopus subject areas

  • Applied Mathematics
  • Statistics and Probability
  • General Mathematics


Dive into the research topics of 'The nonlinear N-membranes evolution problem'. Together they form a unique fingerprint.

Cite this